01-15-2005, 07:50 AM #1
I'm back up and running! Thank god
I am three cycle down and I have noticed a trend with me and test. I have never ran anything higher than 500mg/week. What I noticed is, when I start to take it in my libido goes great for about the third to seventh week, and then it just cuts. I have have a hard time getting it up. Then when I start clomid post cycle. I'm up and running in a few days. Why do I have this **** time after week 7?
01-15-2005, 08:00 AM #2
It could be many things. What other AAS are you runnning? Are you using anti-e's and if so what ones?
If you are running deca or tren these can raise prolactin. Prolactin is very hard on a male and will kill the sex drive.
Some anti-e's have been known to have a effect on libido. Also, not using them could have a effect as well........ if the compounds being used aromatize (like test) then the uptake in estrogen will have a negative effect on your sex drive.
01-15-2005, 08:12 AM #3
01-15-2005, 08:17 AM #4
01-15-2005, 08:26 AM #5
no man, it's a pattern. I wish it were in my head. It's really not a big deal, considering the clomid always works its magic.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)